# SDR 02FDEA00250

- Difficulty date: April 11, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310
- Aircraft serial: 251
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Line
- Condition: Kinked
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 THROTTLE SPLIT 12 DEG TA MORE THAN NR 2, NR 1 NACELLE TEMP 35-45 DEG HOTTER THAN NR 2.  REMOVED AND REPLACED PT2/TT2 SENSOR AND THE TT2 SENSOR.  REMOVED AND REPLACED KINKED PT7 LINE AND RESEALED 1, 2, 3, 12, 13, 14 AND 16 FUEL NOZZLE PAD AIR LEAKS ALL ON NR 1 ENGINE.
